Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
Zispin / mirtazapine posts about Zispin / mirtazapine
Reply
 
Thread Tools Display Modes
  #1  
Old 14-05-13, 10:59
Tinalou's Avatar
Tinalou Tinalou is offline
 
Join Date: Mar 2013
Posts: 28
Mirtazapine - is this it?

I've been on Mirtazapine for 9 weeks now. I am taking it for depression and was prescribed it because I wasn't sleeping well and was very anxious as well. I found it very sedating at first and I felt drugged up. I took 15 mg for 4 weeks then went up to 30mg. My problem is although I sleep well now and I am not anxious and my deep depression has lifted,I feel very flat and emotionless. I feel I have a low level depression now. I am in a dilemma whether to come off the Mirtazapine or increase it and hope it lifts my mood. My GP doesn't seem to have much idea when it comes to depression. I swore after coming off my last anti depressant (douselepine) that if I crashed again I would stay on anti depressants but when I went back on douselpine it didn't seem to work hence the mirtazapine. If how I am at the moment is the best I am going to fee l(i.e.NOT feel anything) I don't think I can stand it much longer. I'm scared to come off it and scared to stay on it. I have read on different forums that other people get emotional blunting on Mirtazapine.
Reply With Quote
  #2  
Old 14-05-13, 11:30
hanshan's Avatar
hanshan hanshan is offline
Advanced Member
 
Join Date: Nov 2010
Posts: 1,133
Re: Mirtazapine - is this it?

If your sleeping, anxiety and depression are now under control, is there a talk therapy that can engage you more with life, and re-energise you?
Reply With Quote
  #3  
Old 14-05-13, 15:12
ElizabethJane's Avatar
ElizabethJane ElizabethJane is offline
Senior Member
 
Join Date: Jul 2008
Posts: 2,606
Re: Mirtazapine - is this it?

Hi Tina it is good that you are feeling better after being on mirtazapine for nine weeks. I think that your GP would be looking for a longer period of stability before allowing you to come off it. I agree with the emotional numbness and yes I have experienced is whilst taking mirtazapine. I agree with Hanshan that if you can access some talking therapy so much the better. It is years since I had any such therapy so I don't really know what is out there. EJ
Reply With Quote
  #4  
Old 14-05-13, 16:44
Tinalou's Avatar
Tinalou Tinalou is offline
 
Join Date: Mar 2013
Posts: 28
Re: Mirtazapine - is this it?

Did the emotional numbness last with you EJ? I know you are taking other meds with amity now. Have you ever just berm on Mirt? I have been seeing a counsellor privately. I think I will have to wait ages to see soneone on NHS my GP referred me after I asked her to last week but I haven't heard anything. I could cope with how I am now if I knew it would get better. I have had many episodes of depression and this is the 1st time I have felt like this. In the past once the depression has lifted I have felt great. It really feels like the medication is causing the numbness. It's not like me at all.
Reply With Quote
  #5  
Old 14-05-13, 17:07
ElizabethJane's Avatar
ElizabethJane ElizabethJane is offline
Senior Member
 
Join Date: Jul 2008
Posts: 2,606
Re: Mirtazapine - is this it?

I'm not feeling too hot at the moment as you are probably aware. I don't think that the numbness lasted. It could be the lithium that has done that to me also? I associate numbness as a symptom of depression still? I have always been on mirt and something else mostly lithium.the lithium works better with an anti d. That is what my psychiatrist has told me. I have had good psychotherapy both as an in patient and out patient. My husband has private insurance but the psychiatric cover for me has run out. I now pay to see my psychiatrist. Years ago I had good out patient psychotherapy group treatment. The only problem was that it was in Colchester at the hospital which has since closed. I had to drive there and I have a phobia about driving so eventually I left the group!!! I think that it would be good to pursue the NHS treatment and see how it goes.Perhaps there is a number or someone you can nag so that you can go on the waiting list.EJ
Reply With Quote
  #6  
Old 14-05-13, 17:32
Tinalou's Avatar
Tinalou Tinalou is offline
 
Join Date: Mar 2013
Posts: 28
Re: Mirtazapine - is this it?

Thanks, I have got a number to chase them and I will if nothing by weekend. I am better than I was, I was having suicidal thoughts and the constant negative thoughts made me feel I was going mad. None ofthat now but not an awful lot else if going on in my head at all. I feel I have lost who I am. While its great not to feel that desperate the pay off kind of sucks! I am normally a bubbly joker making people around me smile,you can't normally shut me up. I don't feel close to my husband anymore and that tells me something is seriously amiss because I love him so much.
Reply With Quote
Reply

Tags
mirtazapine


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
What is the difference between Mirtazapine and Mirtazapine soltab?? applegirl Zispin / mirtazapine 1 27-04-10 20:52
Mirtazapine swat77 Medication 2 23-07-09 00:51
Mirtazapine banana Zispin / mirtazapine 0 22-07-09 17:03
mirtazapine???? lonely Zispin / mirtazapine 15 11-07-09 17:36
Mirtazapine banana Zispin / mirtazapine 4 12-11-07 12:46


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.